# SDR R61A2019120781358

- Difficulty date: November 28, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 11,522 hours, 7,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 11,522 hours, 7,647 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS OUT OF SERVICE IN HEAVY CHECK***BTWN FR87-88 & AT RBL 11-46, RH SHEAR PANEL FOUND CORRODED. SHEAR PANEL REPLACED IAW SRM 51-42-01 & SRM 51-43-03.  AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
